# SDR IPXA2015030686707

- Difficulty date: February 15, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA39013
- Condition: Mechanic Error
- Location: Bs 1712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, HOLE DRILLED THROUGH EDGE OF FRAME AND INTERCOSTAL AT STA 1712 L49R.  REPAIRED FRAME AND INTERCOSTAL IAW EA 011-5310-01-A5753,  REV IR AND EO MD11-5310-56881-A.
